Vol. 8, No. 4, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
To Appear
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
 
Other MSP Journals
Paramodular forms of level 16 and supercuspidal representations
289–324

Cris Poor, Ralf Schmidt and David S. Yuen

Generalized Beatty sequences and complementary triples
325–341

Jean-Paul Allouche and F. Michel Dekking

Counting formulas for CM-types
343–356

Masanari Kida

On polynomial-time solvable linear Diophantine problems
357–365

Iskander Aliev

Discrete analogues of John's theorem
367–378

Sören Lennart Berg and Martin Henk

On the domination number of a graph defined by containment
379–384

Peter Frankl

A new explicit formula for Bernoulli numbers involving the Euler number
385–387

Sumit Kumar Jha

Correction to the article Intersection theorems for $(0,\pm1)$-vectors and $s$-cross-intersecting families
389–391

Peter Frankl and Andrey Kupavskii